THE MINIMAL MODEL PROGRAM FOR THREEFOLDS IN CHARACTERISTIC 5

Christopher Hacon, Jakub Witaszek

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We show the validity of the minimal model program (MMP) for threefolds in characteristic 5.

Original languageEnglish (US)
Pages (from-to)2193-2231
Number of pages39
JournalDuke Mathematical Journal
Volume171
Issue number11
DOIs
StatePublished - Jan 15 2022
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'THE MINIMAL MODEL PROGRAM FOR THREEFOLDS IN CHARACTERISTIC 5'. Together they form a unique fingerprint.

Cite this